Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 832831, 10 pages
http://dx.doi.org/10.1155/2013/832831
Research Article

Some Fuzzy-Wavelet-Like Operators and Their Convergence

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 25 January 2013; Accepted 20 May 2013

Academic Editor: Tofigh Allahviranloo

Copyright © 2013 R. Ezzati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ezzati, F. Mokhtarnejad, and N. Hassasi, “Some Fuzzy-Wavelet-Like Operators and Their Convergence,” Mathematical Problems in Engineering, vol. 2013, Article ID 832831, 10 pages, 2013. https://doi.org/10.1155/2013/832831.